# SDR DLM88970549

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CLIMB, DIRTY SOCK SMELL IN CABIN.  SMELL CLEARED AFTER APPROX 10 MINS.  REPLACED WATER SOCKS.
